# SDR ASAA2024121055138

- Difficulty date: December 10, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION CORRODED FROM STA 727-847. GROUNDED - YES. REMOVED CORROSION ORIG .040, REMAIN .034 LOSS OF .006. FOUND OUT OF LIMITS IAW B737 800 SRM 53-60-53. ACCOMPLISHED REPAIR OF TRANSITIONS PANEL IAW B737 800 SRM 53-00-53-2R-5 REP 5. ALODINED AND PRIMED IAW B737 800 SRM 51-20-01.
